- 10-18-2010 #1
- Join Date
- Dec 2009
Well, my skin is getting irritated. I've used the same lubrication, plain baby oil, for many months. All of a sudden, I
get sore skin. Really strange, it was a wile back, during this time I stoped jelking completely, after a week
or more it went away, but before that it was itching like hell. There were blisters och som kind of rash that was not really
on the surface of the skin. Just like like I got when starting out pe. But alot worse. I cant really understand
what it is. I have started pe again, en with just a little time this comes back. Can I have damage the skin tissue
some how? It gets dry and itchy. I believe it started out when I begun doing uli for bigger girth.
Please help, I really want to pe but this is holding me back some.
- 10-18-2010 #2
Have you tried a different lubrication? If not try extra virgin olive oil. Maybe you have developed an irritation to baby oil.
I always wanted to land me an extra virgin but since I'm too old for that guess I'm shit out of luck.
- 10-18-2010 #3
- Join Date
- Jul 2010
i know when i get skin rash in the region one thing that always gets rid of it is applying hydrocortizone cream 2x a day for 2 days. Panther has a good point too, try some proper lube, KY liquid or something..starting stats: 6.5-6.6 BPEL 5.5.-5.6 EG
March: 7.2 BPEL x 6.0 EG
March: BPFL 7.7
Goal: 8.0 NBPEL x 6.2 EG
- 10-18-2010 #4
Difficult to say amc without seeing it, but I would consider the following three things: (1) possible contact or irritant dermatitis from the lube and PE (2) possible secondary infection from damaged skin (3) fungus - jock itch that it on your shaft.
My first thought would be to stop the lube you're using and only use a non-scented water-based lube which can be easily washed off after each use. I would also agree with giveitago and start hydrocortisone 1% (otc) twice a day. If that isn't visibly making it better in 3-4 days, I would add an antifungal like lotrimen (otc) once or twice a day along with the hydrocortisone. Discontinue everything if it is still not improving after a good week of anti-fungal.
If there is increasing redness, scabbing, pus, consider infection and immediately start neosporin three times a day instead. See your doc if none of this is helping or it continues to worsen.
Also wear boxers for a while and make sure your penis is dry after showering. If you are getting real sweaty down there from work, sports etc, make sure you shower off as soon as possible and dry well.Oct 09............Jun 10.....Nov 10
NBPFL 3 7/8".....5".........5"
NBPEL 5 7/8".....6 7/8"....7"
BPEL...............7 1/4"....7 1/2"
BEG 5 1/4"........5 3/4"....5 3/4"
"Hangin' with the big boyz!"
- 10-21-2010 #5
- Join Date
- Dec 2009
Thank you all for your answers. I will have a look att the lubrications.
EG......4.9 . .5.50..,.6
START Nov 2009
- By Gravik in forum Beginner's ForumReplies: 23Last Post: 01-31-2012, 04:18 PM
- By PEmember in forum Beginner's ForumReplies: 2Last Post: 07-18-2010, 03:20 PM
- By vmasterc in forum Beginner's ForumReplies: 3Last Post: 01-14-2010, 10:05 PM
- By workhard23 in forum Beginner's ForumReplies: 0Last Post: 01-14-2010, 03:32 AM
- By seekingbigdick in forum Beginner's ForumReplies: 5Last Post: 07-13-2009, 11:07 PM